# SDR USAA2014052100007

- Difficulty date: May 20, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 36,404 hours, 24,097 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Seal
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PHX, CREW REPORTED A PRESSURIZATION LEAK, AIR LT WING LEAK.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  DISASSEMBLED LT WING BLEED DUCT INBD OF ENG PYLON.  REPLACED DUCT SEAL & REASSEMBLED DUCT.  LEAK CHECKED GOOD AT THIS TIME IAW WITH AMM 36-11-48-0401.
